Communications in Mathematical Physics

, Volume 282, Issue 1, pp 199–208

Eigenvalue Bounds for Perturbations of Schrödinger Operators and Jacobi Matrices With Regular Ground States

Article
  • 113 Downloads

Abstract

We prove general comparison theorems for eigenvalues of perturbed Schrödinger operators that allow proof of Lieb–Thirring bounds for suitable non-free Schrödinger operators and Jacobi matrices.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Mathematics 253-37California Institute of TechnologyPasadenaUSA
  3. 3.Department of Mathematics and PhysicsStuttgart UniversityStuttgartGermany

Personalised recommendations